# SDR IPXA2014021281873

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U58177
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BS 1650, LT FLOORBOARD DAMAGED BEYOND ALLOWABLE LIMITS.  FABRICATED NEW FLOORBOARD IAW EO B747-5320-52747-A.
